Volume 4, Number 4
Previous Issue Next Issue

Zhao-Yong You & Si-Quan Zhu

J. Comp. Math., 4 (1986), pp. 289-297

Preview Full PDF 231 1742 Abstract

Yi Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 298-314.

Preview Full PDF 224 1831 Abstract

Tian-Min Han

J. Comp. Math., 4 (1986), pp. 315-321

Preview Full PDF 221 1728 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 322-328.

Preview Full PDF 227 1778 Abstract

Chin-Hsien Li

J. Comp. Math., 4 (1986), pp. 329-340

Preview Full PDF 209 1771 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 341-344.

Preview Full PDF 228 1838 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 345-353

Preview Full PDF 227 1851 Abstract

Geng Sun & Zu-Fan Mao

J. Comp. Math., 4 (1986), pp. 354-361

Preview Full PDF 230 1735 Abstract

Hong-CiHuang , Wei-NanE & Mo Mu

J. Comp. Math., 4 (1986), pp. 362-367.

Preview Full PDF 227 1823 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 4 (1986), pp. 368-382

Preview Full PDF 220 1847 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard